Brannan’s conjecture and trigonometric sums

Roger W. Barnard, Udaya C. Jayatilake, Alexander Yu Solynin

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

We prove some versions of Brannan’s Conjecture on Taylor coefficients of the ratio of two binomials of the form (1+zx)α/(1−x)β and discuss some related inequalities for trigonometric sums.

Original languageEnglish
Pages (from-to)2117-2128
Number of pages12
JournalProceedings of the American Mathematical Society
Volume143
Issue number5
DOIs
StatePublished - 2015

Keywords

  • Brannan’s conjecture
  • Trigonometric sums

Fingerprint Dive into the research topics of 'Brannan’s conjecture and trigonometric sums'. Together they form a unique fingerprint.

Cite this